FDA does not list any of these side effects as a problem, althought that doesn't mean it can't happen. I would suggest you consult with your doctor about trying a different medication. There are numerous options available. I hope you feel better.
I am experiencing burning feet,skin sensitivity and pains in my hands and feet during Zyprexa withdrawal,I`ve been on Zyprexa for 6 years and off it for about 5 months now.Please let me know if the burning feet and all other symptoms will go away with time? Has anyone quit Zyprexa successfully?
Please help with any information,many thanks!!
I was on that crap for 14 years withdrawls from it are tough plus iwas getting off other medication to isommia nausea pain worst couple month of my life I tried getting off it before couldn't do it it controlled me that was 4 years ago lost 70 lbs somtime I feel like im still in recovery from it it is nasty stuff it can be done im living proof zyprexa is there and many other medication to get you addicted and block your thoughts hang in there it rough on the road to recovery